Loading ...
Sorry, an error occurred while loading the content.
 
  • Back
  • About Group

  • Join Group
No activity in last 7 days

Group Description

Click here to compare

prices on cialis >>>



 


It is generally known that with any ed tablet, in the rare event of priapism, seek immediate medical help to avoid long-term injury, so in rare instances, men taking prescription ed tablets reported a sudden decrease or loss of vision, thus it's not possible to determine if these events are related directly to the ed tablets or to other factors but if you have a sudden decrease or loss of vision, stop taking any ed tablet and call your doctor right away.

However, physicians should advise patients to stop use of all inhibitors, including cialis pills, and seek medical attention in the event of a sudden loss of vision in one or both eyes, then such an event may be a sign of non-arteritic anterior ischemic optic neuropathy, a cause of decreased vision, including permanent loss of vision that has been reported rarely postmarketing in temporal association with the use of all inhibitors.


First of all Cialis pills may uncommonly cause erection that won’t go away, vision changes, such as seeing a blue tinge to objects or having difficulty telling the difference between the colors blue and green.

It is generally known that physicians should discuss with patients the potential for cialis pills to augment the blood-pressure-lowering effect of alpha-blockers and anti-hypertensive medications.

Group Information

Group Settings

  • This is a public group.
  • Attachments are permitted.
  • Members cannot hide email address.
  • Listed in Yahoo Groups directory.
  • Membership does not require approval.
  • Messages are not moderated.
  • All members can post messages.

Message History